MathSciNet Relay Station
MathSciNet bibliographic data
MR2422512 16U60 (16S34 20C05 20D08)
Bovdi, V. A.; Konovalov, A. B. Integral group ring of the Mathieu simple group $M_{23}$. Comm. Algebra 36 (2008), no. 7, 2670–2680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement